# SDR CA051005010

- Difficulty date: September 3, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN DESCENT THE ENGINE EXPERIENCED AN UNCOMMANDED POWER ROLL-BACK.  THE ENGINE WAS SHUT DOWN IN FLIGHT AND A SINGLE ENGINE LANDING ACCOMPLISHED AT POINT OF DESTINATION.  THE ENGINE FUEL CONTROL WAS SUBSEQUENTY REPLACED.  MFG WILL MONITOR INVESTIGATION OF THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED.
